You see, it is totally an individual matter of the condition of the patient at age 75. Most people are retired, but not disabled. Bypass surgery is no longer experimental. There is a good prognosis for most patients, even at the age of 75. There is a quality-of-life issue of whether other medical techniques may be more or less effective (stents, versus medicine). There is the overall physical condition of the patient, and other possible complications. (Unfortunately, cost factors as well.)
But, since modern medicine has developed bypass techniques, the chances for a good quality of life long after 75 are now able to be achieved.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
iAM 78 YRS AGE MALE and had bypass surgery in 2004 .Now again on jan.2012 I had been again given 2 stents in arteries.The 4 arteries which were planted in bypass surgery -are quite clear and functioning ok. Now please suggest if Angioprim could be tried, there was 90 %,80% blockage in 2 arteries and given stent there . In one artery the blockage is 60% nad no stent was put there. pl. suggest if Angiosprin can be taken without any risk. also pl. suggest which pack i.e primary cleaning or Extreme Cleaning/Ultimate cleaning or family pack will do.SSL Jain,E-mail . YYYY@YYYY .
My mother has gone through bypass surgery 1 month back. After surgery she is taking clopitab-A 75 as a blood thinner. Yesterday we went to doctor for a review, he prescribed clopivas AP 150 mg , Astin 40 mg and Losar 50 mg for next three months. Is it ok to increase the dose of blood thinner from 75 mg to 150 mg with these combinations of medicines??
Good morning sir, my father age 75yrs,redo bypass surgery in 2008.potassium level is6. 95 S creatinine 2.97,urea 87.k_bind Sachet can I give Having dyspnoea, night. Swelling over leg. H/o Hemiparesis left in September 17. Cardiologist says its burnt out syndrome. I understood, but at home he will be managed nicely, please advice what to do. As soon as possible. Thanks Dr Vishal kalwani Ortho surgeon Bilaspur chhattisgarh
My father age 74 undergone heart bypass surgery in Godbole heart hospital thane on 2nd Jan 2011. He used to complain chest pains and gases in the night in the month of December and diagonised with heart blockages. After heart surgery he was discharged from hospital after successful operation and went to Andheri at my brother s place. At that time he had 101 fever and started having diarhea for so many times that he could not walk. He didnt want to have water or any food at that time. We admitted in Andheri hospital, and found that he is having infection with WBC went as much as 35K, Dr treated him with antibiotics and also dialysis since his urine output reduced due to dehydration. After 7 days his diarhea stopped, urine output increased and WBC count came to 10K. Again after 2 days he startted having diarhea with 100 fever, then dr consulted gastroentologist. He was of the opinion that this is due to antibiotic effect. Still my father had the diarhea and could not walk. So dr. Suggested colonoscopy. Blood culture, stool culture came negative. Just checking 1 what could be the reason of this? Anything related to operation? Infection? 2 He was very active before operation and sometimes had constipation 3 Will he be able bare colonoscopy and will it help
Hi I had sever mitral',valve reguritation in june when was pregnant, my last heart scan showed the leaking had slowed/stopped, I am due another heart scan next week, but these last few days been experiencing bad circulation in my feet when i get out of bed, have always had in my hands but never my feet,'will this be due to my heart problem?
Hello, I am a 39 year old female. I received my second ever kenalog shot for allergies over a week ago. The one previous was a year prior to that. In the past 3 days I have been experiencing heart palpitaions the entire day and night. I have had palpiations for years now, but only once in a while. The palpitions I am now experiencing are continuous. I had been tested about five years ago and was told I had tricuspid and mitral valve regurgitation. Several years later a different doctor sent me for testing and it showed no regurgitation. It doesnt make sense to me. My question is do you think it is possible the palpitations are caused by the kenalog? I was put back on Singulair as well but stopped taking it to see if that was the culprit. I am uneasy with this feeling and it is stressing me out more so worrying about it. Thank you in advance.
My 89 year old father just had a triple bypass and valve replacement. He lost kidney function after the surgery. They are now wanting him to go to a long term acute center, I m guessing because his heart rate registers low in the upper 40 s to mid 50 s. how long can I expect him to last on dialysis
My aunt (61 female) has recently been diagnosed with AORTIC VALVE STENOSIS and has been advised to undergo corrective surgery outside our state (J&K) and preferably in XXXXXXX Need to know about the prognosis and the treatment options. Also if you...